Open Access
Translator Disclaimer
May 2014 A note on the denominators of Bernoulli numbers
Takao Komatsu, Florian Luca, Claudio de J. Pita Ruiz V.
Proc. Japan Acad. Ser. A Math. Sci. 90(5): 71-72 (May 2014). DOI: 10.3792/pjaa.90.71

Abstract

We show that \begin{equation*} \gcd(2!S(2n+1,2),…,(2n+1)!S(2n+1,2n+1))=\text{denominator of $B_{2n}$}, \end{equation*} where $S(n,k)$ is the Stirling number of the second kind and $B_{n}$ is the Bernoulli number.

Citation

Download Citation

Takao Komatsu. Florian Luca. Claudio de J. Pita Ruiz V.. "A note on the denominators of Bernoulli numbers." Proc. Japan Acad. Ser. A Math. Sci. 90 (5) 71 - 72, May 2014. https://doi.org/10.3792/pjaa.90.71

Information

Published: May 2014
First available in Project Euclid: 1 May 2014

zbMATH: 1301.11023
MathSciNet: MR3201837
Digital Object Identifier: 10.3792/pjaa.90.71

Subjects:
Primary: 11B68 , 11B73

Keywords: Bernoulli numbers , Stirling numbers

Rights: Copyright © 2014 The Japan Academy

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.90 • No. 5 • May 2014
Back to Top